Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Every Three-Point Set Is Zero Dimensional

David L. Fearnley, L. Fearnley and J. W. Lamoreaux
Proceedings of the American Mathematical Society
Vol. 131, No. 7 (Jul., 2003), pp. 2241-2245
Stable URL: http://www.jstor.org/stable/1194044
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Every Three-Point Set Is Zero Dimensional
Preview not available

Abstract

This paper answers a question of Jan J. Dijkstra by giving a proof that all three-point sets are zero dimensional. It is known that all two-point sets are zero dimensional, and it is known that for all $n>3$, there are n-point sets which are not zero dimensional, so this paper answers the question for the last remaining case.

Page Thumbnails

  • Thumbnail: Page 
2241
    2241
  • Thumbnail: Page 
2242
    2242
  • Thumbnail: Page 
2243
    2243
  • Thumbnail: Page 
2244
    2244
  • Thumbnail: Page 
2245
    2245